# SDR QXEA200701721

- Difficulty date: November 8, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 1,462 hours, 1,390 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pressure Switch
- Part number: 9669951
- Part serial: G042399
- Condition: Malfunctioned
- Location: Nr 1 Hyd System
- Part time: 1,471 hours, 1,398 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RNO FLIGHT NR 2447: NR 1 ENGINE HYD PUMP ILLUMINATED ON CLIMB AFTER TAKEOFF.  ALL HYD QTY/PRESSURE INDICATES NORMAL AFTER RUNNING CHECKLIST.  MAINTENANCE REMOVED AND REPLACED NR 1 ENG HYD WARNING PRESSURE SWITCH IAW AMM 29-30-16-400-801.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
